# SDR AALA20110804JFK01

- Difficulty date: August 4, 2011
- Submitted: August 4, 2011
- Operation: Air carrier
- Aircraft: N186AN
- Make and model: Boeing 757223
- Aircraft serial: 32380
- Aircraft time: 37,995 hours, 9,575 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Loose
- Location: Connector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATHWAY LIGHTS AT SEAT 4E INOPERATIVE.  FOUND PIN LOOSE IN CONNECTOR AT SEAT 4EF.  SECURED PIN IN CONNECTOR. OPS CHECK NORMAL.
